A note on the characters of the cohomology of induced vector bundles on G/B in characteristic p

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Algebra
DatePublished - Dec 2002
Issue number1
Volume258
Number of pages19
Pages (from-to)255-274
Original languageEnglish

Abstract

In this article we discuss an expansion formula for the character of the
cohomology of an induced bundle on G/B, where G is a semisimple, simply
connected algebraic group over an algebraically closed field k of characteristic
p > 0 and B is a Borel subgroup...

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations